Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
141 Doctors are Online

Vertigo with retracted ear drum, ear leaking, steroid, sudafed, afrin. How does it happen?

I have vertigo with a retracted ear drum. How does this happen? Over the past few years I have gone to my primary care and Ent with complaints about my ear leaking. They did not see anything. It would literally drain out. Now I have a bad case of vertigo since last Thursday and my primary care said I have a retracted ear drum. He put me on a steroid and sudafed and afrin . Said if its not better by Wednesday to go back o the Ent. What do you think?
Asked On : Fri, 6 Apr 2012
Answers:  1 Views:  323
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
ENT Specialist 's  Response

It is likely that you maybe having a an inner infection or an eustachian tube ( normal tube between the ear and nose) dysfunction which is causing your symptoms.
Please meet your ent doctor he will ask you to do some ear tests and an endoscopy of the nose to look for the opening of the eustachian tube.
Please continue your medications as they will help.
Answered: Mon, 24 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor